# SDR IPXA2019090846477

- Difficulty date: August 29, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 17,303 hours, 10,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327075300100
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG FLOOR PNL, P#B5327075300100 IS DAMAGED IN MULTIPLE AREAS. FABBED PNL 242LJ FROM 502N40000155-G BATCH# 3525521 PER SREO A300-5320-40552-B.
